# SDR SWAA2016082254956

- Difficulty date: August 17, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 47,788 hours, 29,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Loose
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVERHEAD EMERGENCY EXIT LIGHT LOOSE.     R & R THE LIGHT IAW AMM.
